@article{(Open Science Index):https://publications.waset.org/pdf/14079,
	  title     = {Mathematical Models of Flow Shop and Job Shop Scheduling Problems},
	  author    = {Miloš Šeda},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, mathematical models for permutation flow shop scheduling and job shop scheduling problems are proposed. The first problem is based on a mixed integer programming model. As the problem is NP-complete, this model can only be used for smaller instances where an optimal solution can be computed. For large instances, another model is proposed which is suitable for solving the problem by stochastic heuristic methods. For the job shop scheduling problem, a mathematical model and its main representation schemes are presented.
},
	    journal   = {International Journal of Physical and Mathematical Sciences},
	  volume    = {1},
	  number    = {7},
	  year      = {2007},
	  pages     = {307 - 312},
	  ee        = {https://publications.waset.org/pdf/14079},
	  url   	= {https://publications.waset.org/vol/7},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 7, 2007},
	}